# SDR ASOA201702071299

- Difficulty date: February 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD CUTOUT FOR PANEL 832DL HAS CORROSION. REMOVED CORROSION. CORROSION OUT OF TOLERANCE. REPLACED PAX DOOR INNER SKIN PER SRM 51-42-06-001-001-AO1, ECTC REO 670-52-11-933, 51-42-21-001-001-A01.
